# SDR CA010119002

- Difficulty date: December 10, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 36,323 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) FOLLOWING ENGINE START F/C NOTICED THAT THERE WAS NO HYDRAULIC PRESSURE. THE PROBELM APPEARED TO BE A BROKEN BYDRAULIC PUMP DRIVE SHAFT. A NEW PUMP WAS INSTALLED AND THE SHAFT ON THIS ONE SHEARED WHEN THE ENGINE WAS STARTED. THE RGB CHIP DETECTOR WAS INSPECTED AND FOUND TO BE FLAGGED UPON FURTHER INVESTIGATION  LARGE QUANTITIES OF A1 AND FERROUS METAL WAS FOUND INCLUDING A GEAR SEGMENT APPROXIMATELY 1 INCH LONG CONTAINING 4 GEAR TEETH. AWAITING ENGINE TEARDOWN REPORT FROM PW&C.2001-01-22TC: AWAITING ENGINE TEARDOWN REPORT FROM OPERATOR
